Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2021, Volume 7, Issue 1, Pages 16–25 (Mi umj134)  

Some remarks on rough statistical $\Lambda$-convergence of order $\alpha$

Reena Antala, Meenakshi Chawlaa, Vijay Kumarb

a Chandigarh University
b Panipat Institute of Engineering and Technology

Abstract: The main purpose of this work is to define Rough Statistical $\Lambda$-Convergence of order $\alpha$ $(0<\alpha\leq1)$ in normed linear spaces. We have proved some basic properties and also provided some examples to show that this method of convergence is more generalized than the rough statistical convergence. Further, we have shown the results related to statistically $\Lambda$-bounded sets of order $\alpha$ and sets of rough statistically $\Lambda$-convergent sequences of order $\alpha$.

Keywords: statistical convergence, rough statistical convergence, rough statistical limit points.

DOI: https://doi.org/10.15826/umj.2021.1.002

Full text: PDF file (140 kB)
Full text: https:/.../305
References: PDF file   HTML file

Language:

Citation: Reena Antal, Meenakshi Chawla, Vijay Kumar, “Some remarks on rough statistical $\Lambda$-convergence of order $\alpha$”, Ural Math. J., 7:1 (2021), 16–25

Citation in format AMSBIB
\Bibitem{AntChaKum21}
\by Reena~Antal, Meenakshi~Chawla, Vijay~Kumar
\paper Some remarks on rough statistical $\Lambda$-convergence of order $\alpha$
\jour Ural Math. J.
\yr 2021
\vol 7
\issue 1
\pages 16--25
\mathnet{http://mi.mathnet.ru/umj134}
\crossref{https://doi.org/10.15826/umj.2021.1.002}
\elib{https://elibrary.ru/item.asp?id=46381211}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85111976497}


Linking options:
  • http://mi.mathnet.ru/eng/umj134
  • http://mi.mathnet.ru/eng/umj/v7/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:29
    Full text:12
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021